# SDR CA150908014

- Difficulty date: August 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 19,931 hours
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE TAKEOFF ROLL, FLIGHT CREW IDENTIFIED THAT THE NR 1 ENGINE N1 WAS NOT ACHIEVED FOLLOWING APPLICATION OF THRUST. THE TAKE-OFF WAS ABORTED AND THE THRUST LEVERS WERE BROUGHT TO IDLE. THE FLIGHT CREW NOTED AT IDLE THRUST THAT THE NR 1 ENGINE N1 WAS FALLING AND ITT WAS RISING. THE ENGINE WAS SUBSEQUENTLY SHUT DOWN, AND THE AIRCRAFT WAS TAXIED SINGLE ENGINE BACK TO THE APRON.  MAINTENANCE CONDUCTED A BORESCOPE INSPECTION OF THE ENGINE AND FOUND SUBSTANTIAL DAMAGE TO THE COMPRESSOR SECTION OF THE ENGINE. NO EVIDENCE OF IMPACT DAMAGE TO THE ENGINE FAN BLADES WAS FOUND THAT WOULD SUGGEST INGESTION OF A FOREIGN OBJECT.  THE ENGINE IS BEING SENT TO A REPAIR VENDOR FOR INVESTIGATION OF THE CAUSE OF THE IDENTIFIED DAMAGE.
